Take Medication And Vitamins Together.?
Dear doctor, n nIt has been informed that at HealthReplies.com it is permissible to take amlodipine (high blood pressure) and allopurinol (uric acid) together, following the doctor’s dosage and advised at the same time for routine and unforgettable. N nMy question, if at the same time taking a multivitamin (eg Centrum) plus Qunol along with Fish Oil capsules IS IT OK? n nIt’s usually after breakfast (10 minutes of amlodipine before breakfast) n nThank you for the help of the answer. n nSalaam
Hi Adhi, thank you for the question.
Have you previously examined yourself directly to the doctor regarding the use of drugs such as Amlodipine and Allopurinol? These drugs are classified as medicines that require direct examination and are strictly controlled for their use. In addition, when you have an indication for using these drugs, of course other conditions must be checked because these two conditions have a lot to do with body conditions, such as kidney health, blood vessels, to heart health.
Regarding the use of multivitamins, basically multivitamins are needed as additional ingredients for the body, in order to help maintain a healthy body. However, these ingredients are not the main ingredients needed by the body, and their use must be tailored to your needs. In fact, if there is excessive consumption of multivitamins and supplements, this will actually cause disturbances in our bodies. therefore, you should consult a doctor directly with a doctor first before you consume these ingredients, Adhi.
My advice for now, reduce the consumption of foods that are salty, high in fat and contain excessive protein, such as fried foods, coconut milk foods, and foods that are high in fat. Try yourself to consume water regularly, 2-3 liters per day, and consume food in moderation. Expand Fruits, vegetables, milk and lean meat to help fulfill your nutrition.
Here are the articles you can read:
Read This Before Taking a Multivitamin
The Benefits of Taking Supplements that Are Important to Know
Hopefully the explanation I have provided can help.
Dr. Otniel Budi Krisetya